# SDR DALA1309921401

- Difficulty date: April 10, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T11033
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 1131, BL 0 FOUND CORRODED.  FRAME REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 1, REV 91.02.
